MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SEDR01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 02/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device was reported as included in the field action.Based on the information received and without the return of the product, it cannot be confirmed that this device performed as described in the field action.It is included in the field action in the abundance of caution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician believed that something related to the ventricular safety pacing (vsp) device feature was causing the patient to experience intermittent ventricular tachycardia (vt).The implantable pulse generator (ipg) remains is planned to be explanted and replaced as the device is also at elective replacement indicator (eri).No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
This device was reported as included in the field action noted but returned product investigation found the device did not perform as described in the field action.The device is no longer included as part of the field action.Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the ipg was explanted and replaced.

Brand Name
SENSIA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7419055
Report Number3004209178-2018-07700
Device Sequence Number19194136
Product Code NVZ
UDI-Device Identifier00613994177957
UDI-Public00613994177957
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2009
Device Model NumberSEDR01
Device Catalogue NumberSEDR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2018
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2120-2011
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age35 YR